# SDR UALA2010011100107

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,202 hours, 7,532 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: S280W5035
- Condition: Faulty
- Location: Satcom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SATCOM HIGH GAIN INOP.   ORDERED HIGH POWER RELAY-K23001 AND CABLE BETWEEN HPA AND HIGH POWER RELAY.  REPLACED CABLE.
